# SDR YENA2023111701405

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 02286
- Aircraft time: 71,576 hours, 25,716 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1761, LGA-PBI. (AIRCRAFT DIVERTED TO JFK) 'ENG STALL # 2; PERFORMED BSI ON ENG 2 OF THE HPC STAGES 3, 6 AND 7 IAW AMM 72-00-00-200-016.  NO DEFECTS NOTED AT THIS TIME.'
